A new class of anisotropic Gaussian beams

Simon, R. (1986) A new class of anisotropic Gaussian beams Optics Communications, 55 (6). pp. 381-385. ISSN 0030-4018

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0030-4018(85)90135-X


A new class of anisotropic gaussian beams is presented as exact solution to the parabolic wave equation. The physical meaning of the beam parameters is identified. These beams exhibit several interesting characteristics not shared by the conventional gaussian beams. It is shown that these beams are the fundamental modes of laser resonators bounded by crossed cylindrical mirrors. Explicit expressions for the beam parameters are presented in terms of the resonator parameters.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:87648
Deposited On:20 Mar 2012 14:45
Last Modified:20 Mar 2012 14:45

Repository Staff Only: item control page